CSpace

Browse/Search Results:  1-10 of 26 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
齐性空间自映射的同伦分类 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1293-1302
Authors:  段海豹;  林贤祖
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
ON THE BOREL TRANSGRESSION IN THE FIBRATION G -> G/T 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2018, 卷号: 20, 期号: 1, 页码: 79-86
Authors:  Duan, Haibao
Favorite  |  View/Download:13/0  |  Submit date:2018/09/08
Lie group  cohomology  Leray-Serre spectral sequence  
Topology of unitary groups and the prime orders of binomial coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 9, 页码: 1543-1548
Authors:  Duan, HaiBao;  Lin, XianZu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Lie groups  cohomology  prime order of an integer  
topologyofunitarygroupsandtheprimeordersofbinomialcoefficients 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 9, 页码: 1543
Authors:  Duan Haibao;  Lin Xianzu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Schubert presentation of the cohomology ring of flag manifolds G/T 期刊论文
LMS JOURNAL OF COMPUTATION AND MATHEMATICS, 2015, 卷号: 18, 期号: 1, 页码: 489-506
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A GENERALIZATION OF THE WANG SEQUENCE 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2011, 卷号: 13, 期号: 2, 页码: 37-42
Authors:  Duan, Haibao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Wang sequence  Gysins equence  Thom isomorphism  
The Chow Rings of Generalized Grassmannians 期刊论文
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 2010, 卷号: 10, 期号: 3, 页码: 245-274
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Flag manifolds  Schubert varieties  Cohomology  
Multiplicative rule of Schubert classes (vol 159, pg 407, 2005) 期刊论文
INVENTIONES MATHEMATICAE, 2009, 卷号: 177, 期号: 3, 页码: 683-684
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
HOMOLOGY RIGIDITY OF GRASSMANNIANS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 697-704
Authors:  Li Fang;  Duan Haibao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Grassmannians  cohomology  
A unified formula for Steenrod operations in flag manifolds 期刊论文
COMPOSITIO MATHEMATICA, 2007, 卷号: 143, 期号: 1, 页码: 257-270
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Steenrod operations  flag manifolds  Schubert cells  Cartan numbers